# SDR DALA2014121106516

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1185-1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK LT SIDE HAS LIGHT CORROSION FROM BS 1185-1220 L27L.  REMOVED THE CORROSION, FOUND 100 PERCENT MATERIAL LOSS IAW SRM 53-05.  R & R THE CARGO TRACK IAW SRM 53-05, FIG 4G, SH 1.
